MAUDE Adverse Event Report: NSE PRODUCTS, INC. NU SKIN FACIAL SPA

NSE PRODUCTS, INC. NU SKIN FACIAL SPA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Skin Disorders (4543)
Date of Event 12/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On 19-may-2025, a spontaneous report was received via telephone regarding a female (age not provided) who used nu skin facial spa and nu skin conductive gel (refer to associated report).On an unspecified date on (b)(6) 2024, the consumer started using the products.Approximately 3 weeks after using the products, she started to notice one of her eyelids was drooping or sagging.She did not notice any benefit from the products.Her husband couldn't tell any difference but when she looked at old pictures she could.She thought her entire forehead was sagging downward.Over time she noticed her eyelids and eyebrows were sagging to where it affected her vision and she had a daily headache.She discontinued the product on (b)(6) 2025.On an unspecified date she visited her primary care provider who recommended she see an eye doctor.When she visited an eye doctor a vision test was done which she reported 47% of her vision was affected by the sagging skin.She then made an appointment with an eye surgeon who measured the distance from her pupils to her eyelids.She anticipated having surgery on (b)(6) 2025.At the time of the report the symptoms were ongoing.
 
Additional Manufacturer Narrative
This adverse event report is submitted solely in compliance with the medical device reporting (mdr) requirements under 21 cfr part 803 and does not constitute an admission of liability, fault, or responsibility by nse products, inc, nu skin enterprises, united states inc., or its parent company nu skin international, inc.(collectively "nu skin") for the reported incident or any alleged injuries.Nu skin expressly disclaims any and all liability related to the reported adverse event.The submission of this report does not constitute an admission that the device caused or contributed to the reported incident or any alleged injury; an acknowledgment of any defect, malfunction, or inadequacy in the device; or an admission of any breach of warranty, negligence, or other legal duty.Nu skin expressly reserves all legal rights and defenses available under applicable law.This submission is made without prejudice to the company's position regarding causation, liability, or any other legal or factual issues related to the reported incident.All products from lot: 2d3 were assessed by quality and passed specification requirements prior to being available for sale.The facial spa device was returned and destroyed upon its receipt.

Brand Name
NU SKIN FACIAL SPA
Common Device Name
FACIAL SPA
Manufacturer (Section D)
NSE PRODUCTS, INC.
75 w center street
provo UT 84601
Manufacturer (Section G)
NSE PRODUCTS, INC.
75 w center street
provo UT 84602
Manufacturer Contact
chris leiter
75 w center street
provo, UT 84601
8013452247
MDR Report Key22212941
Report Number3001236514-2025-00001
Device Sequence Number18182278
Product Code NFO
UDI-Device Identifier00860196000303
UDI-Public00860196000303
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122711
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Initial Report FDA Received Date06/16/2025
Date Device Manufactured04/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BEEF TALLOW APPLIED TOPICALLY.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale